So you all know I have had ringing in my ears, and that's been present for many years, but just recently, say in the last few weeks, I have been waking up in the morning with a terrible headache and nausea. I have never had migranes or this befure. Do you think it's my body/mind trying to trick me back into using or taking sub? It's only been a little over a month since I stopped the sub... what is your opinion/experience??
I think it could be PAWS. Sub is said to have extremely long lasting paws unless one tapers down to 1/4 mg and does it super slowly. Even to the point of at the end of the taper, taking 1/4 mg every other day for about 1 month. That's what our very own pattishan did, and she said she didn't get paws. But since you had 1 of the Sub docs from hell, you weren't able to do that. So it may be paws.
But since you're a young woman (I think?), can it be morning sickness? Just a thought.
Sounds like you're going through such a rough time, runner.
I don't have experience, so, sorry I can't help you there. Is your place too dry, maybe? How about try a humidifier? I'm just throwing out ideas, I can't say for I really know what I am talking about!
What helps me when I do get headaches, aside from taking a tylenol or something along those lines is putting a cool face cloth on my forehead for a while. Maybe that will help with the headaches. Wish I could be of more help.
Are you sufficiently hydrated? That could cause or exacerbate those problems, too. Hope you find some help. Now...
this brings up another question, which, if you don't mind me highjacking your thread for a moment.
HOW does anyone take 1/4 of a pill? Is that 1/4 of a 2mg. HOW do you break it into such small pieces. Even if you're on the film-which I've never seen before. I've been wanting to ask this question for some time. I really don't want to take away your thunder runner, so please, I hope you're not taking offense to this.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 8 Dec 2009 • 1 answer
Posted 16 Oct 2011 • 3 answers
Posted 20 Dec 2015 • 3 answers
Posted 17 Jan 2016 • 0 answers